Forum Rules


Reply
 
LinkBack Thread Tools Search this Thread
Old Sep 1st, 2010, 12:15 PM   1
sleeping bubs
Other
Chat Happy BnB Member
 
 
Join Date: Jan 2010
Location: Norwich
Posts: 1,316

a little blood 1week after withdrawal bleed


HI ya I stopped taking the pill on Thursday 19th Aug and had withdrawal bleed sunday 22nd to wed 25th Aug. But the last few days been having cramping pain on left side (thought was IBS playing up/ don't know now) but today I have had a very small amount of blood. Any ideas what it could be??



 
Status: Offline
 
Old Sep 1st, 2010, 13:21 PM   2
Sooz
Mum (Mom)
BnB Elite
 
 
Join Date: Sep 2008
Location: Sheffield, UK
Posts: 19,511
I'm a newbie to all this and currently just off BCP trying to work out my own cycles but I would say it may have been ovulation?



 
Status: Offline
 
Old Sep 2nd, 2010, 06:50 AM   3
sleeping bubs
Other
Chat Happy BnB Member
 
 
Join Date: Jan 2010
Location: Norwich
Posts: 1,316
I have never had it b4 it was a bit surprising well c what happens thanks



 
Status: Offline
 
Old Sep 2nd, 2010, 11:05 AM   4
mum2rclp
Mum (Mom)
Active BnB Member
 
Join Date: Jan 2009
Posts: 92
Im in the same boat as you. Had my withdrawal bleed the 28th and 29th aug and that was it.
Today however, I started bleeding in the morning. It seems to have stopped now but am feeling like crap. Severe headache, no appetite, tired, backache and cramps!!!!

Who knows what this means as its never happened to me before and I have 2 kids under 2 so im sure I would remember!! x



Status: Offline
 

SEO by vBSEO